<< Previous Issue Journal of the Korean Mathematical Society (Vol. 10, No. 2) Next Issue >>
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 47—94
Differentiability of the norm of $C(S)$
Tae Geun Cho
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 47—50
On the right quotient monoids in $U[y,D]$
Jae Myung Chung
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 51—52
Submanifolds of codimension 2 with a complemented $f$-structure
U-Hang Ki and Jung Hwan Kwon
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 53—65
Remarks on a manifold with certain $(f,g,u,v,\lambda)$-structure
Jae Kyu Lim and Hyung Chae Nam
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 67—72
A curvilinear extensioin of the maximum principle for harmonic functions
Un Haing Choi
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 73—75
On the category of vector lattices
Dong Sun Shin
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 77—80
On orders in a class of $QF$-3 rings
Wuhan Lee and Jae Keol Park
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 81—84
On conformal Killing tensors in a Riemannian manifold
Okkyung Yoon
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 85—87
On extended projective change of connections
Okkyung Yoon
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 89—91
A note on a paper of F. Bagemihl
Un Haing Choi
J. Korean Math. Soc. 1973 Vol. 10, No. 2, 93—94

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd